# SDR CA071109007

- Difficulty date: October 13, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 2,186 hours
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gear
- Part number: C1450046
- Condition: Broken
- Location: Transmission
- Part time: 2,880 hours
- Component: Transmission, Cessna
- Component part number: C1450046
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT WAS ON DECENT AND WENT TO SELECT FLAPS AND THE CIRCUIT BREAKER POPPED AFTER THE FLAPS WERE AT ABOUT 10 DEGREES. HE THEN LANDED THE AIRCRAFT NORMALLY. MAINTENANCE FOUND THE FLAP TRANSMISSION TO BE MAKING NOISE OUT OF THE NORM. THE INTERNAL GEAR THAT DRIVES THE TRANSMISSION JACK SCREW WAS FOUND TO HAVE CHIPS OUT OF A FEW TEETH. THE TRANSMISSION WAS REPLACED AND SYSTEM FUNCTIONED NORMAL. (TC NR 20071109007)
